Items where Research Group is "Number Theory

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: B | G
Number of items: 7.


Baier, Stephan (2013) Exponential sums with coefficients of certain Dirichlet series. Monatshefte für Mathematik, 169 (2). pp. 127-143. ISSN 0026-9255

Baier, Stephan (2013) Multiplicative inverses in short intervals. International Journal of Number Theory, 09 (04). ISSN 1793-0421

Baier, Stephan and Browning, T.D. (2013) Inhomogeneous cubic congruences and rational points on Del Pezzo surfaces. Crelle's Journal, 2013 (680). 69–151. ISSN 0075-4102

Baier, Stephan, Jaidee, Sawian, Stevens, Shaun and Ward, Tom (2013) Automorphisms with exotic orbit growth. Acta Arithmetica, 158. pp. 173-197. ISSN 0065-1036

Baier, Stephan and Zhao, L (2013) On Hecke eigenvalues at primes on the form [g(n)]. Acta Arithmetica, 158. pp. 341-357. ISSN 0065-1036


Ghosh, Anish, Athreya, J. S. and Prasad, Amritanshu (2013) Buildings, extensions, and volume growth entropy. New York Journal of Mathematics, 19. pp. 1-11.

Ghosh, Anish, Gorodnik, Alexander and Nevo, Amos (2013) Diophantine Approximation and Automorphic Spectrum. International Mathematics Research Notices, 2013 (21). pp. 5002-5058. ISSN 1073-7928

This list was generated on Wed Aug 12 16:52:15 2020 BST.